Juat realised that my last post was my 300th! Wow! 300 posts....
Has anyone else discovered that after banding whenever they begin a new medication it takes awhile for the side effects to wear off? I, unfortunately are one of these people. I started a drug about a week and a half ago and I've been nauseous ever since. Its HORRIBLE.... because I am trying to study whilst wanting to throw up.... Im trying to do everyday things and its really getting to me. We all know how horrible it is not to feel 100%. Hoping it passes soon.
Tomorrow night I am talking at my surgeons information evening. To say I am nervous is an understatement. This is where I don't know if the nausea is related to the drug or the fact I am scared!! Haha.... no I am not too bad.... just wish I felt like myself. I am excited. Its a huge thing for me- I remember going to my information session and saying to myself, and visualising myself up there talking about my lap banding experience. Very much what Oprah likes to call a "full circle moment"..... so that should be good.
No scales for me right now. I am pretty sure after this nausea wears off I might put on a kilo or so because I am honesty not eating a whole heap right now, therefore feeling really tired too. Stuying takes it out of you also!
As for Uni- I am loving it. Big workload but one of the modules I'm studying- Interpersonal Communication has really made me realise this is what I want to do. Hating Introduction to Contemporary Society just between you, me and the Internet!
Work sucks hardcore. Over it. Wake up every morning and say " What are my chances of being able to successfully chuck a sickie today?" then I grumble and get out of bed. I think its harder now because I know that this isn't my future- and that soon I'll be doing something I love. But I have to keep saying "this is just a stepping stone" ....that will hopefully get me through.
I have planned to take a week off in July however. Uni break so its the perfect time. The guy has put in for the week off too so we'll get to HOPEFULLY spend the whole week together. Please send positive vibes that he gets it off haha... I really need something to look forward to. Hehe.
I miss blogging... its a great release for me. Must do more often...
Hope everyone is well...
Dont forget to check out the new piccy at my gallery... think I might take one with a tighter fitting top so that I can see the difference...
Tuesday, June 16, 2009
Posted by Bridget Parker at 10:26 PM